| Model Number |
6CN75A |
| Medical Device Problem Codes |
Labelling, Instructions for Use or Training Problem (1318); Device Markings/Labelling Problem (2911); Gas/Air Leak (2946)
| Health Effect - Clinical Codes |
Unintended Extubation (4564); Insufficient Information (4580)
| Date of Event |
02/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use, there were leaks in the cuff, which occurred several hours after installation.There was no reported patient outcome.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: b3, b5, g3, h6, fdp code (extubate), imf code (additional device required).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during use, there were leaks in the cuff, which occurred several hours after installation and marking was difficult to be read.Replacement of the tube was done.
Additional Manufacturer Narrative
Correction: h6, change rfr to: markings damaged / mislabeled / peeling / missing medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.